# SDR TX9Y20111111005

- Difficulty date: November 8, 2011
- Submitted: November 23, 2011
- Operation: Air carrier
- Aircraft: N783SA
- Make and model: Boeing 747281F
- Aircraft serial: 23919
- Aircraft time: 93,246 hours, 17,933 cycles
- System (JASC): 5711 · Wing Spar
- Part: Shear Tie
- Part number: 69B142679
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING CENTER SECTION FRONT SPAR LOCATION RBBL 33.89 SHEAR TIE (P/N:69B14267-9) WAS FOUND CRACK.  A NEW SHEAR TIE WAS FABRICATED AS PER DRAWING 69B14267-9. THE REWORK OF TWO TAPER HOLES WAS PERFORMED PER BOEING MESSAGE NUMBER TEC-SOF-11-0096 AND SRM 51-30-05. DETAILS OF THE REWORK ARE RECORDED IN EA-57-0635.
